# SDR AALA202204208340

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,589 hours, 35,786 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 50,463 hours, 27,508 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 575115
- Condition: Power Loss
- Location: Zone 400 - Nac/P
- Part time: 50,463 hours, 27,508 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF #1 ADVANCED TO 87% #2 ONLY ADVANCED TO 71%  AND A REJECTED TAKE OFF WAS ACCOMPLISHED AT 60 KNOTS. CREW ATTEMPTED TO TAKE OFF FOR A SECOND TIME WITH THE SAME RESULTS AND ACCOMPLISHED A  SECOND REJECTED TAKE OFF AT 60 KNOTS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
